Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-05-2009, 08:23 PM
ElliemayJ ElliemayJ is offline
Junior Member
 
Join Date: Sep 2009
Posts: 2
Default Migraines and possible infertility

Before going on Ortho Evra if I got a headache I would just lie down and take a nap and it would go away. I never liked taking any form of medicine as I felt like medicine head even from tylenol or advil. I was on the patch for 3 years and ended up with such bad headaches that nothing would take them away. I was then diagnosed with migraines. I would get then 2x a month (cycle related) and they would last a week or longer. I also starting spotting midcycle in my 3rd year of the patch with breast tenderness. I had no other symptoms. We found out that the spotting and migraines were so bad because of the birthcontrol. I decided to go off them. I almost tried something else but only stuck with it for about two weeks and still had migraines so I just firgured I would do without. My migraines went down to maybe once a month and only lasting a few days. Now with chiropractic care, I only get them every now and then and they last just a couple of days (if that long). I don't know if I ever would have gotton migraines if I hadn't have been on the patch or if it just made them worse but now I am wondering if being on the patch has messed other things up for me. We have been trying to get pregnant for 7 months now with no luck. We have plenty of bd sessions and I am charting. It seems my hormones are all out of balance. I have been off the patch for 3 years now but have spotting at odd times (not always midcycle). My periods are short and somewhat light, then I will spot for several day, then nothing, then start spotting again a week after I origionally started and a day or two after my period has comepletly ended. My period comes too soon after ovulating (at least I am doing that) that I am affaid it doesn't give a viable egg enough time to implant. I also get some heart palpatations now. I didn't notice before while on the patch so it may not be related. I have just read that other started getting with the patch. Mine seems like anxiety but I don't feel any reason to be anxious. They will just start up and be gone in minutes.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:14 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.